Second main theorem and uniqueness problem of zero-order meromorphic mappings for hyperplanes in subgeneral position
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
In this paper, we show the Second Main Theorems for zero-order meromorphic mapping of $\mathbb C^m$ into $\mathbb P^n(\mathbb C)$ intersecting hyperplanes in subgeneral position without truncated multiplicity by considering the $p$-Casorati determinant with $p\in\mathbb C^m$ instead of its Wronskian determinant. As an application, we give some unicity theorems for meromorphic mapping under the growth condition ``order=0". The results obtained include $p$-shift analogues of the Second Main Theorem of Nevanlinna theory and Picard's theorem.
Abstract
In this paper, we show the Second Main Theorems for zero-order meromorphic mapping of $\mathbb C^m$ into $\mathbb P^n(\mathbb C)$ intersecting hyperplanes in subgeneral position without truncated multiplicity by considering the $p$-Casorati determinant with $p\in\mathbb C^m$ instead of its Wronskian determinant. As an application, we give some unicity theorems for meromorphic mapping under the growth condition ``order=0". The results obtained include $p$-shift analogues of the Second Main Theorem of Nevanlinna theory and Picard's theorem.
참고문헌 (19)
- D. C. Barnett, "Nevanlinna theory for the q-difference operator and meromorphic solutions of q-difference equations", Proc. Roy. Soc. Edinburgh Sect. A, 137(3), pp.457~474 (2007)[DOI]
- T. B. Cao, "Difference analogues of the second main theorem for meromorphic functions in several complex variables", Math. Nachr., 287(5-6), pp.530~545 (2014)[DOI]
- T. B. Cao, "A new version of the second main theorem for meromorphic mappings intersecting hyperplanes in several complex variables", J. Math. Anal. Appl., 444(2), pp.1114~1132 (2016)[DOI]
- H. Cartan, "Sur les zeros des combinaisons lineaires de pfonctions holomorphes donnees", Mathematica Cluj, 7, pp.531~ (1933)
- H. Fujimoto, "The uniqueness problem of meromorphic maps into the complex projective space", Nagoya Math. J., 58, pp.1~23 (1975)[DOI]
- H. Fujimoto, "Nonintegrated defect relation for meromorphic maps of complete Kahler manifolds into <TEX>${\mathbb{P}}^{N_1}({\mathbb{C}}){\times}{\cdot}{\cdot}{\cdot}{\times}{\mathbb{P}}^{N_k}({\mathbb{C}})$<", TEX>, 1985, pp.11(2), 233~264
- R. G. Halburd, "Nevanlinna theory for the difference operator", Ann. Acad. Sci. Fenn. Math., 31(2), pp.463~478 (2006)
- R. Halburd, "Holomorphic curves with shift-invariant hyperplane preimages", Trans. Amer. Math. Soc., 366(8), pp.4267~4298 (2014)[DOI]
- W. K. Hayman, "On the characteristic of functions meromorphic in the plane and of their integrals", Proc. Lond. Math. Soc., 14(3), pp.93~128 (1965)
- P-C. Hu, "Unicity of Meromorphic Mappings, Vol. 1 of Advances in Complex Analysis and Its Applications" (2003), Kluwer Academic Publishers
- Zhibo Huang, "Value distribution and uniqueness on q-differences of meromorphic functions", 대한수학회보, 50(4), pp.1157~1171 (2013), 대한수학회
- R. Korhonen, "A difference Picard theorem for meromorphic functions of several variables", Comput. Methods Funct. Theory, 12(1), pp.343~361 (2012)[DOI]
- E. I. Nochka, "On the theory of meromorphic functions", Sov. Math. Dokl., 27, pp.377~381 (1983)
- J. Noguchi, "A note on entire pseudo-holomorphic curves and the proof of Cartan-Nochka's theorem", Kodai Math. J., 28(2), pp.336~346 (2005)[DOI]
- Xiaoguang Qi, "Value sharing results of a meromorphic function f(z) and f(qz)", 대한수학회보, 48(6), pp.1235~1243 (2011), 대한수학회
- Z. T. Wen, "The q-difference theorems for meromorphic functions of several variables", Abstr. Appl. Anal., 2014, pp.6~ (2014)
- Z.-T. Wen, "Wimam-Valiron theorem for q-difference", Annales AcademiaeSci-entiarum FennicaeMathematica, 41, pp.305~312 (2016)
- P. M.Wong, "A second main theorem on <TEX>$P^n$<", TEX> for difference operator, 2009, pp.52(12), 2751~2758
- J. Zhang, "On the Nevanlinna characteristic of f(qz) and its applications", J. Math. Anal. Appl., 369(2), pp.537~544 (2010)[DOI]
